By Topic

Stochastic output feedback controller for singular Markovian jump systems with discontinuities

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Raouf, J. ; Mech. Eng. Dept., Ecole Polytech. de Montreal, Montreal, QC ; Boukas, E.K.

The class of continuous-time linear Markovian jump singular systems with discontinuities has been dealt with. Based on the stochastic stability in mean square sense of the system under study, a sufficient condition is proposed for the design of an output feedback controller which guarantees that the closed-loop system is piecewise regular, impulse-free and stochastically stable in mean square sense. First, the proposed approach is established in terms of bilinear and linear matrix inequalities. Then, the sequential linear programming matrix method is used to convert the nonlinear and non-convex output feedback problem on a convex optimisation one. A numerical example is presented to show the usefulness of the proposed results.

Published in:

Control Theory & Applications, IET  (Volume:3 ,  Issue: 1 )